Measurable utility theorems for closed and lexicographic preference relations
Doklady Akademii Nauk, Tome 270 (1983) no. 3, pp. 542-546
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_270_3_a6,
author = {V. L. Levin},
title = {Measurable utility theorems for closed and lexicographic preference relations},
journal = {Doklady Akademii Nauk},
pages = {542--546},
year = {1983},
volume = {270},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_270_3_a6/}
}
V. L. Levin. Measurable utility theorems for closed and lexicographic preference relations. Doklady Akademii Nauk, Tome 270 (1983) no. 3, pp. 542-546. http://geodesic.mathdoc.fr/item/DAN_1983_270_3_a6/